# SDR VGCA20130523001

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 580
- Aircraft serial: 111
- Aircraft time: 33,374 hours, 30,407 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE, RT LOWER INBD LONGERON CRACKED.
